BIBLIOGRAPHY ON MULTIVARIATE NORMAL INTEGRALS AND RELATED TOPICS

被引:45
作者
GUPTA, SS
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1963年 / 34卷 / 03期
关键词
D O I
10.1214/aoms/1177704005
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:829 / +
页数:1
相关论文
共 200 条
[1]  
Anderson T.W, 1958, INTRODUCTION MULTIVA
[2]  
Anderson T.W., 1955, P AM MATH SOC, V6, P170, DOI [10.2307/2032333, DOI 10.2307/2032333]
[3]   ESTIMATING LINEAR RESTRICTIONS ON REGRESSION COEFFICIENTS FOR MULTIVARIATE NORMAL DISTRIBUTIONS [J].
ANDERSON, TW .
ANNALS OF MATHEMATICAL STATISTICS, 1951, 22 (03) :327-351
[4]  
ANDERSON TW, 1951, P 2 BERK S MATH STAT, P103
[5]   ON THE RANGE OF PARTIAL SUMS OF A FINITE NUMBER OF INDEPENDENT NORMAL VARIATES [J].
ANIS, AA ;
LLOYD, EH .
BIOMETRIKA, 1953, 40 (1-2) :35-42
[6]  
[Anonymous], 1846, MEMORIES PRESENTED V
[7]   APPROXIMATIONS TO MULTIVARIATE NORMAL ORTHANT PROBABILITIES [J].
BACON, RH .
ANNALS OF MATHEMATICAL STATISTICS, 1963, 34 (01) :191-&
[8]   A SINGLE-SAMPLE MULTIPLE DECISION PROCEDURE FOR RANKING MEANS OF NORMAL POPULATIONS WITH KNOWN VARIANCES [J].
BECHHOFER, RE .
ANNALS OF MATHEMATICAL STATISTICS, 1954, 25 (01) :16-39
[9]   A 2-SAMPLE MULTIPLE DECISION PROCEDURE FOR RANKING MEANS OF NORMAL POPULATIONS WITH A COMMON UNKNOWN VARIANCE [J].
BECHHOFER, RE ;
DUNNETT, CW ;
SOBEL, M .
BIOMETRIKA, 1954, 41 (1-2) :170-176
[10]  
BELL S, 1962, SCR515